# SDR PLGA000429

- Difficulty date: April 29, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 640608901
- Part serial: 3816
- Condition: Failed
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS-YHZ - FLT 4672, DURING CLIMB, FIRST OFFICERS AIRSPEED INDICATOR STARTED TO INDICATE 290 KNOTS WITH OVERSPEED WARNING.  DURING DESCENT INDICATOR WENT TO 0 KNOTS THEN BACK TO NORMAL.  AIRCRAFT DIVERTED TO BGR AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS AIRSPEED INDICATOR, PERFORMED THE REQUIRED CHECKS AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
